Alert archive / Kansas / Flash Flood Warnings in 2019

Flash Flood Warning 3, NWS Wichita, KS

May 7, 20194 counties in Kansas

NWS Wichita, KS issued this flash flood warning at May 7, 2019, 9:42 PM CDT for 4 counties in Kansas. It was in force for 12 hr. 23 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2019, 9:42 PM CDT (02:42 UTC)
Expired
May 8, 2019, 9:45 AM CDT
In force
12 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Butler County, KS, Cowley County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 33 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 9:44 PM CDTFLASH FLOODAugusta, KSWEST SIDE OF TOWN HAS SEVERAL STREETS BARRICADED WITH A FOOT AND A HALF OF WATER OVER THEM.
May 7, 10:07 PM CDTFLASH FLOOD2 E Mulvane, KSROADS ARE CLOSED FROM HIGH WATER EAST OF TOWN. 119TH AND GREENWICH, WEBB AND 119TH. ALSO DOG CREEK IS RUNNING BANK FULL.
May 7, 11:13 PM CDTFLASH FLOOD4 Ne Wellington, KSINTERSTATE 35 OR THE KANSAS TURNPIKE IS CLOSED AT MM 21 DUE TO HIGH WATER. TRAFFIC DIVERTED AT WELLINGTON EXIT. VIA KFDI NEWS.
May 7, 11:21 PM CDTFLASH FLOOD2 E Mulvane, KSMULVANE FIRE AND RESCUE RESPONDING TO A SUBMERSION/WATER RESCUE OF A CAR NEAR 119TH AND WEBB ROAD.
May 7, 11:34 PM CDTFLASH FLOOD2 Se Mulvane, KSMULVANE FIRE IS DEALING WITH MULTIPLE WATER RESCUES. SWIFT WATER RESCUE OCCURING NEAR 119TH AND WEBB ROAD, WITH A PERSON TRAPPED IN A VEHICLE.
May 7, 11:48 PM CDTHEAVY RAIN 2.3Haysville, KSOCCURRED IN LESS THAN ON HOUR.
May 7, 11:50 PM CDTHEAVY RAIN 3.133 Sse Downtown Wichita, KS
May 8, 12:07 AM CDTFLASH FLOOD1 E Andover, KSWATER RESCUE OF A STRANDED CAR ON THE EAST SIDE OF TOWN.
May 8, 12:09 AM CDTFLASH FLOODAugusta, KSNUMEROUS ROADWAYS ARE NOW UNDER WATER AND IMPASSIBLE.
May 8, 12:22 AM CDTFLASH FLOOD1 E Augusta, KSWATER RESCUE UNDER WAY EAST OF TOWN. NUMEROUS ROADS HAVE 1 FOOT OF WATER OVER THE ROAD.
May 8, 12:22 AM CDTHEAVY RAIN 4.85Mulvane, KSIN THE PAST 24 HOURS.
May 8, 12:25 AM CDTFLASH FLOODWellington, KSREPORTS OF WATER COMING INTO HOMES IN WELLINGTON. REPORT CAME IN VIA SOCIAL MEDIA.
May 8, 12:58 AM CDTFLASH FLOOD2 S Belle Plaine, KSSEVERAL ROADS RAPIDLY GOING UNDERWATER. VEHICLES STRANDED ON NORTH OLIVER ROAD SOUTH OF BELLE PLAINE.
May 8, 1:18 AM CDTHEAVY RAIN 47 W Wichita Eisenhower, KSSINCE 245PM.
May 8, 3:10 AM CDTFLASH FLOOD1 Sw Augusta, KSSTILL NUMEROUS ROADS ACROSS AUGUSTA UNDER WATER, ESPECIALLY ON THE WEST SIDE OF TOWN.
May 8, 5:00 AM CDTHEAVY RAIN 2.7Ese Rose Hill, KS24 HR TOTAL
May 8, 6:00 AM CDTHEAVY RAIN 3.556 W Mulvane, KS12 HR TOTAL ENDING 6AM NEAR PECK.
May 8, 6:00 AM CDTHEAVY RAIN 6.814 W Belle Plaine, KS24 HR TOTAL
May 8, 7:00 AM CDTHEAVY RAIN 9.083 Sw Rock, KS24 HR TOTAL
May 8, 7:00 AM CDTHEAVY RAIN 9.084 Ene Udall, KS24 HR TOTAL
May 8, 7:26 AM CDTFLASH FLOOD1 Sse Udall, KSNUMEROUS ROADS FLOODED NEAR UDALL.
May 8, 8:30 AM CDTHEAVY RAIN 5.013 Sse Haysville, KS24 HR TOTAL
May 8, 9:00 AM CDTHEAVY RAIN 10.22 E Rose Hill, KS24 HR TOTAL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 2.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2019-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2019-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

107 
WGUS53 KICT 080242
FFWICT
KSC015-035-173-191-080845-
/O.NEW.KICT.FF.W.0003.190508T0242Z-190508T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
942 PM CDT Tue May 7 2019

The National Weather Service in Wichita has issued a

* Flash Flood Warning for...
  Northwestern Cowley County in south central Kansas...
  Southern Sedgwick County in south central Kansas...
  Southern Butler County in south central Kansas...
  Northern Sumner County in south central Kansas...

* Until 345 AM CDT Wednesday.

* At 941 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. One to two inches of rain has 
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Wichita, Derby, Andover, Haysville, Augusta, Wellington, Mulvane,
  Goddard, Rose Hill, Clearwater, Cheney, Douglass, Belle Plaine,
  Conway Springs, Oxford, Garden Plain, Udall, Leon, Downtown Wichita
  and Eastborough.

Additional rainfall amounts of over an inch are possible in the 
warned area as another line of storms moves across the area.

This includes the following highways...
 Interstate 135 between Mile Markers 0 and 7.
 Interstate 35 between Mile Markers 20 and 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3773 9653 3728 9680 3727 9780 3769 9780

$$

KETCHAM
3 follow-up statements
628 
WGUS53 KICT 080833
FFWICT
KSC015-035-173-191-081445-
/O.EXT.KICT.FF.W.0003.000000T0000Z-190508T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
333 AM CDT Wed May 8 2019

The National Weather Service in Wichita has extended the

* Flash Flood Warning for...
  Northwestern Cowley County in south central Kansas...
  Southern Sedgwick County in south central Kansas...
  Southern Butler County in south central Kansas...
  Northern Sumner County in south central Kansas...

* Until 945 AM CDT Wednesday.

* At 332 AM CDT, emergency management continued to report numerous 
  flooded and barricaded roadways. Flash flooding is already 
  occurring. 

This includes the following highways...
 Interstate 135 between Mile Markers 0 and 7.
 Interstate 35 between Mile Markers 20 and 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3773 9653 3728 9680 3727 9780 3769 9780

$$

KETCHAM
448 
WGUS73 KICT 081229
FFSICT

Flash Flood Statement
National Weather Service Wichita KS
729 AM CDT Wed May 8 2019

KSC015-035-173-191-081445-
/O.CON.KICT.FF.W.0003.000000T0000Z-190508T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cowley KS-Sedgwick KS-Butler KS-Sumner KS-
729 AM CDT Wed May 8 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR
NORTHWESTERN COWLEY...SOUTHERN SEDGWICK...SOUTHERN BUTLER AND
NORTHERN SUMNER COUNTIES...

At 727 AM CDT, local law enforcement reported numerous roads 
throughout the county flooded, especially around the Udall area. 
Most low water crossing and flood prone areas will likely be 
flooded this morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3773 9653 3728 9680 3727 9780 3769 9780

$$

LAWSON
138 
WGUS73 KICT 081444
FFSICT

Flash Flood Statement
National Weather Service WICHITA KS
944 AM CDT Wed May 8 2019

KSC015-035-173-191-081450-
/O.EXP.KICT.FF.W.0003.000000T0000Z-190508T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cowley KS-Sedgwick KS-Butler KS-Sumner KS-
944 AM CDT Wed May 8 2019

...THE FLASH FLOOD WARNING FOR NORTHWESTERN COWLEY...SOUTHERN
SEDGWICK...SOUTHERN BUTLER AND NORTHERN SUMNER COUNTIES WILL EXPIRE
AT 945 AM CDT...

The Flash Flood Warning for the area will be replaced by a Flood 
Warning for warned area.  Flooding continues in the warned area and 
you are urged to take flooding precautions.  This means DO NOT drive 
around barricades and TURN AROUND DON'T DROWN. 

LAT...LON 3773 9653 3728 9680 3727 9780 3769 9780

$$

COOK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 7, 7:18 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, May 7, 7:18 PM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
718 PM CDT Tue May 7 2019

.SHORT TERM...(This evening through Friday night)
Issued at 310 PM CDT Tue May 7 2019

A very active weather pattern for the short term as a stalled
frontal system is draped over the region.  Current satellite shows
most of Southern Kansas covered in low clouds which will hinder the
recovery today as far as temperatures.  The extent of the cloud
cover will also make it more difficult to produce the wide spread
thunderstorm activity.  Southwest Kansas is the most unstable with
some semi-discrete thunderstorms already firing up. MUCAPE and 0-6Km
Bulk shear slowly ramp up during the day today which does raise the
specter of severe thunderstorms again for much of the CWA.  The main
hindrance for severe weather today will again be the cloud cover and
how worked over the atmosphere is at the moment due to two straight
days of thunderstorm activity. This has handicapped the lapse rates
in the 5-6 deg/km range.  This is not good for wide spread severe.
On the other hand, MUCAPE is progged to be in the 2000-2500 J/Kg and
0-6Km Bulk Shear is in the 35-45kt range through the afternoon. This
is more favorable for severe weather but not great either. Moisture
transport is excellent and will provide ample fuel to any
thunderstorm activity that is expected occur. Main threats at this
afternoon and overnight will be quarter to half dollar sized hail
and 60-70 mph winds.  The tornado threat does not look great but low
level shear is good so a few tornados are possible. With the
moisture transport looking very good for this afternoon and evening
there is a strong chance for persistent heavy rain throughout the
evening (see more in Hydro section).

Wednesday, this frontal system will be slowly moving through the CWA
which will keep the weather very unsettled.  Showers and
thunderstorms, some of them severe will continue to be likely
through Wednesday afternoon and evening.  Unlike today, Wednesday
the moisture transport will be significantly less with the bulk of
the good moisture transport shunted off to the East in Missouri and
Arkansas.  MUCAPE is progged to be in the 1500-2000 J/Kg with 0-6Km
shear expected to be in the 35-40kt range with an orientation nearly
parallel to the front.  While these parameters are often decent for
thunderstorm activity with some severe, the lapse rates are a paltry
3-5 deg/Km. Considering cloud cover will likely be extensive making
recovery difficult, the severe weather threat looks to decrease some
during the day.  Heavy rain threat also looks to diminish as well
but the atmosphere looks to remain unsettled enough to keep wide
spread showers and thunderstorms.  The main variable for Wednesday
will be the cloud cover and how the thunderstorm activity tonight
evolves.  If the sun comes out Wednesday afternoon, the chances for
severe thunderstorms will go up significantly.

Thursday the front will have moved through and high pressure will be
coming into the region.  Northerly flow and CAA will take full
control.  This will start to shut down the showers and thunderstorms
and push them off to the east.  Temperatures will come down below
normal for a couple of days

Metzger

.LONG TERM...(Saturday through Tuesday)
Issued at 229 PM CDT Tue May 7 2019

A much calmer weather pattern will dominate the region extended
range through the weekend.  Temperatures will be near or a little
below normal.  Rain chances will be much lower with Saturday looking
to be the only day of the Weekend with any significant chance for
showers and thunderstorms.  Severe weather does not look likely for
Saturday at this time.  Southerly flow does not look to return to
the region until Sunday and into Monday.

Metzger

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 718 PM CDT Tue May 7 2019

At 00Z, a stationary front was situated from Srn MO, across SE KS,
to the TX Panhandle. along & SE of the front, clusters of (+)TSRA
continue from SC KS to the TX Panhandle. Areas outside of (+)TSRA
were VFR. Well to the NW of the front IFR/LIFR cigs shrouded KSLN,
KRSL & KGBD & where areas of RA, along with a few embedded TSRA,
continued to cross these areas. No doubt, where RA occurs IFR
vsbys are likely. Very little, if any, improvement is anticipated
thru tomorrow afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    60  74  45  54 /  90  50  50  10
Hutchinson      59  71  43  53 /  90  60  40  10
Newton          59  72  42  52 /  90  60  50  10
ElDorado        60  74  45  53 /  90  60  60  10
Winfield-KWLD   60  75  47  56 /  90  50  50  10
Russell         53  66  39  53 /  90  60  40  20
Great Bend      54  67  40  52 /  80  50  40  20
Salina          58  69  42  54 /  90  60  50  10
McPherson       59  70  42  53 /  90  60  50  10
Coffeyville     63  76  53  59 /  90  80  60  10
Chanute         63  75  50  57 /  90  60  70  20
Iola            62  75  50  56 /  90  70  80  20
Parsons-KPPF    63  75  52  58 /  90  70  60  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday evening for KSZ032-033-
047>053-067>072-082-083-091>096-098>100.

&&

SHORT TERM...ELM
LONG TERM...ELM
AVIATION...EPS
Hazardous weather outlook, May 7, 3:47 PM CDT, 5 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
347 PM CDT Tue May 7 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-082100-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
347 PM CDT Tue May 7 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Severe weather is possible for mainly southern Kansas this
afternoon through the late evening hours. Very large hail up to
baseball size, damaging winds up to 70 mph, and a few tornadoes
will be possible. The storms could congeal into a bowing line
segments later tonight with damaging winds as the main risk.

In addition, numerous showers and storms continue to develop and
move across the region tonight. Some of this activity could train
over the same areas. This would increase the risk for flash
flooding, please see the Flash Flood Watch for additional details.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong thunderstorms may be ongoing Wednesday morning, primarily
with a gusty wind and heavy rain threat. Additional thunderstorms
may redevelop Wednesday afternoon, but it is uncertain how strong
they will be able to get due to previous rounds of thunderstorms.
Should any storms become severe, the main threat looks to be east
of the Kansas Turnpike.

In addition to the thunderstorm threat, significant rises on rivers
and creeks are expected across a large portion of the area. Please
see the latest River Flood Warnings and statements for additional
details. Additionally, depending on how much rain falls tonight,
residual flash and areal flooding is likely to cause some
significant problems through much of Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is expected this afternoon and evening.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, May 7, 8:38 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Wichita KS
838 PM CDT Tue May 7 2019

KSZ067-082-091-080215-
Reno KS-Harper KS-Kingman KS-
838 PM CDT Tue May 7 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Western Reno County in south central Kansas...
  Western Harper County in south central Kansas...
  Western Kingman County in south central Kansas...

* Until 915 PM CDT.

* At 836 PM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from Neola to
  near Nashville to 5 miles southeast of Kiowa...and moving northeast
  at 30 mph.

wind gusts up to 50 mph will be possible with these storms.

* Locations impacted include...
  Kingman, Attica, Arlington, Cunningham, Turon, Sylvia, Plevna,
  Abbyville, Nashville, Willowdale, Zenda, Spivey, Langdon,
  Cleveland, Penalosa, Waldron, Kingman Airport, Corwin, Rago and
  Crystal Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

LAT...LON 3700 9835 3738 9835 3739 9846 3803 9847
      3816 9824 3816 9814 3700 9803
TIME...MOT...LOC 0138Z 232DEG 28KT 3788 9848 3750 9845 3698 9839

KLEINSASSER
Special weather statement, May 7, 8:42 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Wichita KS
842 PM CDT Tue May 7 2019

KSZ092-093-080215-
Cowley KS-Sumner KS-
842 PM CDT Tue May 7 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southwestern Cowley County in south central Kansas...
  East central Sumner County in south central Kansas...

* Until 915 PM CDT.

* At 839 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Geuda Springs, or near Arkansas
  City...moving northeast at 20 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Arkansas City, Winfield, Oxford, Geuda Springs and Strother Field
  Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

LAT...LON 3704 9710 3717 9730 3738 9716 3725 9679
TIME...MOT...LOC 0142Z 212DEG 15KT 3713 9709

KLEINSASSER
Special weather statement, May 7, 9:13 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Wichita KS
913 PM CDT Tue May 7 2019

KSZ070-071-080245-
Greenwood KS-Woodson KS-
913 PM CDT Tue May 7 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  East central Greenwood County in southeastern Kansas...
  Western Woodson County in southeastern Kansas...

* Until 945 PM CDT.

* At 910 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Toronto, or 11 miles west of
  Yates Center...moving north at 10 mph.

hail up to the size of dimes will be possible with this storm.

* Locations impacted include...
  Toronto, Virgil, Batesville, Cross Timbers State Park and Toronto
  Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A Tornado Watch remains in effect until 500 AM CDT for southeastern
Kansas.

LAT...LON 3776 9589 3778 9605 3801 9606 3797 9577
TIME...MOT...LOC 0212Z 192DEG 9KT 3786 9595

KLEINSASSER
Special weather statement, May 7, 9:21 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Wichita KS
921 PM CDT Tue May 7 2019

KSZ067-082-091-080245-
Reno KS-Harper KS-Kingman KS-
921 PM CDT Tue May 7 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southern Reno County in south central Kansas...
  Harper County in south central Kansas...
  Kingman County in south central Kansas...

* Until 945 PM CDT.

* At 919 PM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 5 miles
  east of Arlington to 5 miles west of Manchester...and moving east
  at 30 mph.

wind gusts up to 50 mph will be possible with these storms.

* Locations impacted include...
  Hutchinson, Kingman, South Hutchinson, Anthony, Harper, Pretty
  Prairie, Attica, Norwich, Arlington, Partridge, Abbyville, Yoder,
  Murdock, Waterloo, Willowdale, Zenda, Spivey, Bluff City, Cleveland
  and Langdon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 500 AM CDT for south central
Kansas.

LAT...LON 3700 9835 3792 9834 3805 9807 3806 9782
      3700 9781
TIME...MOT...LOC 0221Z 262DEG 25KT 3786 9808 3701 9814

KLEINSASSER
Local storm report, May 7, 9:29 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
929 PM CDT TUE MAY 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     HAIL             WINFIELD                37.27N 96.97W
05/07/2019  E0.88 INCH       COWLEY             KS   PUBLIC

            WEST SIDE OF TOWN.

&&

BDK
Local storm report, May 7, 9:41 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
941 PM CDT TUE MAY 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND GST     HARPER                  37.29N 98.03W
05/07/2019  E50 MPH          HARPER             KS   TRAINED SPOTTER

&&

ADK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:02 PM CDTAreal Flood WarningICTNeosho15 hr
May 7, 7:18 PM CDTSpecial Weather StatementICTKingman27 min
May 7, 7:35 PM CDTSevere Thunderstorm WarningICTElk, Greenwood55 min
May 7, 7:43 PM CDTSpecial Weather StatementICTReno32 min
May 7, 7:54 PM CDTSpecial Weather StatementICTCowley36 min
May 7, 8:10 PM CDTRiver Flood WarningICTLincoln20 hr
May 7, 8:23 PM CDTRiver Flood WarningICTMcPherson, Saline59 hr
May 7, 8:28 PM CDTRiver Flood WarningICTLincoln4 days
May 7, 8:30 PM CDTSevere Thunderstorm WarningICTGreenwood45 min
May 7, 8:38 PM CDTSpecial Weather StatementICTHarper, Kingman37 min
May 7, 8:42 PM CDTSpecial Weather StatementICTCowley33 min
May 7, 8:46 PM CDTRiver Flood WarningICTCowley4 days
May 7, 8:56 PM CDTSevere Thunderstorm WarningICTCowley35 min
May 7, 9:13 PM CDTSpecial Weather StatementICTWoodson32 min
May 7, 9:21 PM CDTSpecial Weather StatementICTHarper, Kingman, Reno24 min
May 7, 9:46 PM CDTSpecial Weather StatementICTHarper29 min
May 7, 9:51 PM CDTSpecial Weather StatementICTButler24 min
May 7, 10:00 PM CDTSpecial Weather StatementICTButler30 min
May 7, 10:20 PM CDTSevere Thunderstorm WarningICTHarper, Sumner33 min
May 7, 10:29 PM CDTSpecial Weather StatementICTButler, Sedgwick, Sumner46 min
May 7, 10:33 PM CDTAreal Flood WarningICTReno12 hr
May 7, 11:02 PM CDTSpecial Weather StatementICTButler28 min
May 7, 11:03 PM CDTFlash Flood Warning EmergencyICTButler, Cowley, Sedgwick, Sumner5 hr
May 7, 11:06 PM CDTSpecial Weather StatementICTSumner24 min
May 7, 11:18 PM CDTTornado WarningICTButler30 min
May 7, 11:33 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sumner57 min
May 7, 11:45 PM CDTSevere Thunderstorm WarningICTButler20 min
May 8, 12:31 AM CDTSevere Thunderstorm WarningICTButler, Chautauqua, Cowley, Elk, Greenwood59 min
May 8, 12:47 AM CDTFlash Flood WarningICTCowley, Sumner9 hr
May 8, 1:15 AM CDTFlash Flood WarningICTReno6 hr
May 8, 1:15 AM CDTRiver Flood WarningICTButler, Cowley55 hr
May 8, 1:22 AM CDTRiver Flood WarningICTEllsworth10 hr
May 8, 1:23 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Greenwood54 min
May 8, 2:05 AM CDTSevere Thunderstorm WarningICTMontgomery, Wilson55 min
May 8, 2:14 AM CDTAreal Flood WarningICTMcPherson8 hr
May 8, 2:37 AM CDTSevere Thunderstorm WarningICTLabette, Neosho53 min
May 8, 3:09 AM CDTRiver Flood WarningICTButler, Cowley41 hr
May 8, 3:33 AM CDTRiver Flood WarningICTKingman57 hr
May 8, 4:48 AM CDTFlash Flood WarningICTRice5 hr
May 8, 4:57 AM CDTFlash Flood WarningICTMarion5 hr
May 8, 6:30 AM CDTFlash Flood WarningICTMarion3 hr
May 8, 7:01 AM CDTAreal Flood WarningICTChase3 hr
May 8, 7:44 AM CDTRiver Flood WarningICTSumner61 hr
May 8, 8:52 AM CDTAreal Flood WarningICTHarper, Kingman, Reno73 min
May 8, 8:53 AM CDTRiver Flood WarningICTSedgwick41 hr
May 8, 8:58 AM CDTRiver Flood WarningICTReno21 days
May 8, 10:07 AM CDTAreal Flood WarningICTAllen, Butler, Chase, Cowley, Elk, Greenwood and 14 more3 days

Nearby

Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.